New York, 2021

High Wind and Strong Wind in New York, March 28 to 29, 2021

March 28 to 29, 2021 · NWS ALY · 6 events in 6 counties and zones

A strong cold front pushed across the region during the evening hours on Sunday, March 28 which resulted in a period of high winds into the afternoon hours on Monday, March 29. Wind gusts were generally in the 35 to 50 mph range, but a peak wind gust of 61 mph was recorded at an observation site at Hessville in Montgomery County.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$9,000
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A strong cold front pushed across the region during the evening hours on Sunday, March 28 which resulted in a period of high winds into the afternoon hours on Monday, March 29. Wind gusts were generally in the 35 to 50 mph range, but a peak wind gust of 61 mph was recorded at an observation site at Hessville in Montgomery County. Trees and wires were downed as a result of the wind.

Key Impacts: damage to trees and power lines, road closures.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Mar 28, 7:11 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 28, 7:11 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
811 PM EDT Sun Mar 28 2021

.SYNOPSIS...
A strong cold front will move through early this evening
with colder temperatures and windy conditions. The lingering rain
will mix with and change to snow with some light accumulations
across the higher terrain especially the western Adirondacks. Monday
will feature chiller temperatures along with very strong and gusty
winds especially in the morning. Temperatures will rebound to above
normal Tuesday and Wednesday. It will be sunny Tuesday with rain
overspreading the area Wednesday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Update...

The Wind Advisory has been upgraded to a High Wind Warning for
gusts up to 60 mph for the Mohawk Valley, Greater Capital
Region, Schoharie Valley, Helderbergs, northern Catskills,
northern/central Taconics and the Berkshires. Strongest winds
are expected between 4 am and noon Monday.

The Wind Advisory remains in effect for gusts up to 50 mph for
northwestern Connecticut, southeast Catskills, mid-Hudson
Valley, southern Taconics, Lake George Northern Saratoga County,
southern Adirondack Foothills, Hamilton County, Upper Hudson
Valley and southern Vermont.

Both Wind head lines become effective at 10 PM tonight..

As of 716 PM EDT...A cold front continues to move across
eastern NY and into western New England. A fine line with the
frontal passage has yield some gusts generally 25-35 mph. KALB
gusted to 31 mph this past hour. The temps continue to fall in
the wake of the front, as some lower to mid 40s are across the
western Dacks in the NYS mesonet. Severe threat has diminished
with lack of heating and instability. In fact low stratus
remains in place south and east of the Capital Region. We kept a
slight chance in for thunder with some gusty winds for another
hour or two. PoPs were retooled based on radar trends. Overall,
a good soaking rainfall for the region with about a half an inch
to an inch a third or so expected.

Previous near term...

With the passage of the front winds will shift to the west and
increase in the cold air advection especially after midnight.
Guidance has winds of 50 to 60 knots at the top of the mixing
layer hence the upgrade to the warning.

Rain will mix with and change to snow as the colder air filters
in with light snow accumulations above 1500 feet. One to 2 inches
is expected across the western Adirondacks with less than an
inch otherwise.

Temperatures will drop into the mid 20s to upper 30s tonight.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Winds will be at their strongest in the morning especially
early with the region squeezed between the departing system and
an advancing high. Winds will be strong and gusty all day but
will decrease during the afternoon hours as the high builds in.
The warning may need to be downgraded to an advisory after the
strongest winds occur early in the day.

It will be a chilly day Monday. Highs will only in the 30s and
40s with some 20s in the highest terrain of the western
Adirondacks.

The surface high will shift eastward across the region Monday
night and off the coast by Tuesday morning with ridging building
in aloft. This will set us up for rebounding temperatures
Tuesday after a cold start with temperatures in the 20s. Readings
Tuesday afternoon are expected to climb into the lower 50s to
lower 60s. Much milder Tuesday night with deep southwest flow
developing across the region between the departing ridge and an
approaching and deepening trough. Clouds will be on the
increase especially late at night with lows in the mid 30s to
lower 40s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Upper level ridging will depart off the eastern seaboard on
Wednesday, while a deep upper level trough over the Midwest and
Great Lakes starts to approach.  Our region will be dominated by
strong south to southwest flow aloft through much of troposphere.
Although the day will start off dry and fairly mild with temps
reaching into the 50s/60s, a strong cold front will be approaching
from the west for later in the day.  Some showers are possible
along/ahead of this boundary, although this front will take on
anafront characteristics, as the deep flow aloft runs parallel to
the surface boundary, so most of the precip will be behind the
boundary.

Although the front should cross on Wednesday evening, precip will
linger behind the boundary for Wednesday night, as a wave of low
pressure develops on the front as it lifts across southern and
eastern New England.  As a result, steadier precip looks to continue
for Wednesday night into Thursday morning.  Initially, precip will
be just rain, but colder air will be moving in both aloft and at the
surface, as surface winds switch to the northwest winds along with
the approaching upper level trough. High terrain areas will be
changing over to snow after midnight and even valley areas may see a
rain/snow mix by daybreak as temps fall into the 30s, based on the
latest 12z GFS BUFKIT model soundings.

Steady precip should be ending on Thursday morning, as the
progressive storm system continues to depart.  However, a few inches
of snow should have accumulated by this time (mainly for high
terrain areas and areas north/west of the Capital Region).  Valley
areas will likely only have a slushy coating at most, but will need
to watch this closely in case the changeover happens faster.  It
will remain very chilly and breezy for Thursday with the upper level
trough overhead and a few additional flurries and sprinkles are
possible, with temps remaining in the mid 30s to mid 40s.  Any
lingering precip should end by Thursday night, with temps falling
into the teens and 20s.

With the upper level trough remaining overhead, chilly weather will
continue into Friday, although it should stay dry.  Highs will only
be upper 20s to mid 30s on Friday with a partly sunny sky.

Temperatures should start to moderate over the weekend, with highs
back in the 40s for Saturday and into the 50s for valley areas by
Sunday.  There could be a few passing light showers over the weekend
(mainly for northern areas) thanks to a northern stream system, but
moisture is limited, so will only limit POPs to slight chc at this
time.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A cold front will move across eastern NY and western New England
early this evening. Low pressure moving across southeast Quebec
will deepen and intensify as it moves towards the Gulf of St
Lawrence overnight into tomorrow afternoon. Strong gusty winds
will persist into the afternoon at the TAF sites.

Expect a period of MVFR and spotty IFR low vsbys and stratus
with the frontal passage between 00Z-02Z/MON with sct showers.
Post frontal clouds in the high MVFR to low VFR range will
linger until 06Z/MON with some showers in the vicinity. The
winds will increase in magnitude and will be very gusty with
the deepening and intensifying cyclone and cold advection.
Conditions will improve to VFR levels at KGFL/KALB/KPOU between
06Z-12Z/MON, as some high MVFR stratocumulus will persist at
KPSF. Expect widespread VFR conditions in the late morning into
the afternoon with the skies clearing.

LLWS will be an issue a few more hours for KGFL/KPSF/KPOU before
the frontal passage at 02Z, and then better mixing will occur in
the wake of the front.

The winds will increase from the southwest to west at 8-15 KT
with some gusts 20-30 KT prior to midnight, then as the cyclone
intensifies and the low-level sfc pressure gradient strengthens
between the cyclone and high pressure building in from the
south and west, as the sfc winds will crank up between 06Z-
12Z/MON from the west to northwest at 15-25 KT with gusts 32-45
KT. The strongest gusts will be at KALB/KPSF. A few could even
exceed 45 KT after daybreak.

The winds will subside in the late afternoon around 22Z/MON at
10-18 kts with a few gusts still 25-32 KT at KALB/KPSF.

Outlook...

Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: High Operational Impact. Breezy. Likely SHRA...RA.
Wednesday Night: High Operational Impact. Definite RA.
Thursday: Moderate Operational Impact. Breezy. Likely SHRA...SHSN...RA...SN.
Thursday Night: Low Operational Impact. Breezy. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Turning colder and windy tonight. Any lingering rain will mix
with and change to snow with some light accumulations across
the higher terrain especially the western Adirondacks. Monday
will feature chiller temperatures along with very strong and
gusty winds especially in the morning. Temperatures will rebound
to above normal Tuesday and it will be sunny with minimum
relative humidity values in the 30s during the afternoon.

&&

.HYDROLOGY...
Widespread rainfall is resulting in within bank river rises
across the area. Turning colder tonight with any lingering rain
mixing with and changing to snow with some light accumulations
across the higher terrain especially the western Adirondacks.

Another widespread rain event is expected Wednesday with rain
changing to snow Wednesday night as colder air filters.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 6 PM EDT Monday for CTZ001-013.
NY...Wind Advisory until 6 PM EDT Monday for NYZ033-041-042-063>066-
     082>084.
     High Wind Warning until 6 PM EDT Monday for NYZ038>040-047>054-
     058>061.
MA...High Wind Warning until 6 PM EDT Monday for MAZ001-025.
VT...Wind Advisory until 6 PM EDT Monday for VTZ013>015.

&&

SYNOPSIS...IAA/Wasula
NEAR TERM...IAA/Wasula
SHORT TERM...IAA
LONG TERM...Frugis
AVIATION...Wasula
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Mar 28, 3:09 PM EST, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
409 PM EDT Sun Mar 28 2021

CTZ001-013-NYZ033-041-042-063>066-082>084-VTZ013>015-291100-
Northern Litchfield-Southern Litchfield-Hamilton-Northern Saratoga-
Northern Warren-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
409 PM EDT Sun Mar 28 2021

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT
MONDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
southeast Catskills, mid Hudson Valley, southern Taconics, Lake
George northern Saratoga Region, northern Fulton and Hamilton
Counties in eastern New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a chance for rain changing to an accumulating snowfall
event Wednesday night across portions of the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind damage reports to the
National Weather Service in Albany New York following all local,
state, and CDC guidelines.

MAZ001-025-NYZ038>040-047>054-058>061-291100-
Northern Berkshire-Southern Berkshire-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-
409 PM EDT Sun Mar 28 2021

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT
MONDAY...

This Hazardous Weather Outlook is for western Massachusetts, the
Mohawk Valley, Greater Capital Region, Schoharie Valley, Helderbergs,
northern Catskills, northern and central Taconics of eastern New
York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a chance for rain changing to an accumulating snowfall
event Wednesday night across portions of the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay wind damage reports to the
National Weather Service in Albany New York following all local,
state, and CDC guidelines.

NYZ032-043-291100-
Northern Herkimer-Northern Washington-
409 PM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for northern Herkimer and northern
Washington Counties in  eastern New York.

.DAY ONE...Tonight.

Wind gusts up to 35 to 45 mph are possible tonight into Monday. If
stronger wind gusts are expected then a wind advisory will be needed.

As colder air returns tonight, a period of accumulating snowfall is
expected with a few inches of snow for northern Herkimer county.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind gusts up to 35 to 45 mph are possible on Monday. If stronger
wind gusts are expected then a wind advisory will be needed.

There is a chance for rain changing to an accumulating snowfall
event Wednesday night across portions of the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts and wind reports to the National Weather Service in Albany
New York following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Mar 28, 3:17 PM EST, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Albany NY
417 PM EDT Sun Mar 28 2021

NYZ032-033-038-039-282100-
Southern Fulton-Northern Herkimer-Hamilton-Southern Herkimer-
417 PM EDT Sun Mar 28 2021

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT WESTERN HAMILTON
AND HERKIMER COUNTIES...

At 414 PM EDT, radar indicated showers were located along a line
extending from 11 miles south of Fowler to near Oriskany to near De
Ruyter. Movement was northeast at 50 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Ilion, Herkimer, Little Falls, Old Forge, Mohawk, Frankfort,
Dolgeville, Ohio, West Winfield, Newport, Middleville, Poland, Inlet,
Cold Brook, Jordanville, Brown Tract Pond Campground, Big Moose,
Eighth Lake Campground, Nicks Lake Campground and Raquette Lake.

This includes Interstate 90 between exits 29A and 30.

A brief period of heavy rainfall is also occurring with these
showers, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.

LAT...LON 4322 7507 4326 7516 4330 7515 4333 7508
      4410 7517 4405 7506 4409 7461 4344 7467
      4304 7474 4305 7476 4287 7477 4290 7488
      4282 7491 4291 7510 4286 7514 4286 7521
      4305 7522
TIME...MOT...LOC 2014Z 243DEG 44KT 4411 7542 4317 7540 4271 7581

Frugis
Special weather statement, Mar 28, 4:00 PM EST, 5 hours before
Special Weather Statement
National Weather Service Albany NY
500 PM EDT Sun Mar 28 2021

NYZ033-038>040-047-082-282130-
Southern Fulton-Hamilton-Schoharie-Northern Fulton-Southern
Herkimer-Montgomery-
500 PM EDT Sun Mar 28 2021

...A LINE OF HEAVY RAIN SHOWERS WITH GUSTY WINDS WILL AFFECT
SOUTHERN HAMILTON...FULTON... NORTHWESTERN SCHOHARIE...SOUTHEASTERN
HERKIMER AND MONTGOMERY COUNTIES...

At 500 PM EDT, radar indicated showers were located along a line
extending from 6 miles northeast of Stratford to near St. Johnsville
to Richfield Springs. Movement was east at 50 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Gloversville, Johnstown, Ilion, Herkimer, Little Falls, Canajoharie,
Fonda, Mohawk, Fort Plain, Dolgeville, St. Johnsville, Ephratah,
Richmondville, Mayfield, Lake Pleasant, Wells, Stratford, Sharon
Springs, Middleville and Ames.

This includes the following highways...
 Interstate 88 near exit 20.
 Interstate 90 between exits 28 and 30.

A brief period of heavy rainfall is also occurring with these
showers, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.

LAT...LON 4305 7501 4334 7488 4348 7478 4346 7417
      4306 7422 4262 7455 4261 7464 4264 7463
      4274 7467 4283 7465 4290 7488 4284 7489
      4282 7491 4291 7510
TIME...MOT...LOC 2100Z 261DEG 45KT 4326 7462 4303 7474 4286 7497

Frugis
Special weather statement, Mar 28, 4:04 PM EST, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Albany NY
504 PM EDT Sun Mar 28 2021

NYZ032-033-282130-
Northern Herkimer-Hamilton-
504 PM EDT Sun Mar 28 2021

...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES...

At 503 PM EDT, radar indicated showers with gusty winds were located
along a line extending from near Horseshoe Lake to 10 miles
northeast of Ohio.  Movement was east at 40 mph.

Wind gusts up to 50 mph are possible with these showers.

Locations impacted include...
Indian Lake, Speculator, Lake Pleasant, Inlet, Blue Mountain Lake,
Lake Eaton Campground, Brown Tract Pond Campground, Limekiln Lake
Campground, Lake Durant Campground, Eighth Lake Campground, Lewey
Lake Campground, Eagle Bay, Forked Lake Public Campground, Raquette
Lake, Golden Beach Campground, Moffitt Beach Campground, Alger Island
Public Campground, Long Lake, Eagle Nest and Nobleboro.

A brief period of heavy rainfall is also occurring with these
showers, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.

LAT...LON 4397 7425 4392 7434 4381 7422 4382 7419
      4373 7420 4373 7421 4362 7420 4345 7420
      4338 7501 4408 7478 4412 7428
TIME...MOT...LOC 2103Z 263DEG 37KT 4407 7462 4346 7488

Frugis
Special weather statement, Mar 28, 4:35 PM EST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Albany NY
535 PM EDT Sun Mar 28 2021

NYZ039>041-047>052-082-282215-
Southern Fulton-Eastern Albany-Eastern Schenectady-Schoharie-Northern
Fulton-Western Schenectady-Montgomery-Southern Saratoga-Western
Albany-Northern Saratoga-
535 PM EDT Sun Mar 28 2021

...A LINE OF HEAVY RAIN SHOWERS WITH GUSTY WINDS WILL AFFECT
SCHENECTADY...NORTHWESTERN ALBANY... FULTON...CENTRAL
SARATOGA...NORTHERN SCHOHARIE AND MONTGOMERY COUNTIES...

At 534 PM EDT, radar indicated showers were located along a line
extending from 7 miles northwest of Cranberry Creek to Tribes Hill to
near Sharon Springs. Movement was east at 40 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Schenectady, Clifton Park, Rotterdam, Saratoga Springs, Amsterdam,
Gloversville, Johnstown, Scotia, Cobleskill, Canajoharie, Fonda,
Glenville, Niskayuna, Duanesburg, Ballston Spa, Fort Plain, Ephratah,
Broadalbin, Hagaman and Edinburg.

This includes the following highways...
 Interstate 88 between exits 20 and 25.
 Interstate 90 between exits 25 and 29.
 Interstate 890 between exits 1a and 9.
 Interstate 87 between exits 8A and 15.

A brief period of heavy rainfall is also occurring with these
showers, and may cause localized flooding. Do not drive your vehicle
through flooded roadways.

LAT...LON 4301 7455 4323 7448 4324 7433 4322 7432
      4322 7422 4324 7422 4323 7373 4288 7371
      4276 7383 4271 7429 4254 7469 4264 7463
      4274 7467 4283 7465 4285 7470
TIME...MOT...LOC 2134Z 275DEG 36KT 4323 7434 4294 7430 4279 7450

Frugis

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 strong wind, 1 high wind. Local standard time, as filed.

High Wind, Montgomery

When
March 28, 9:00 PM EST to March 29, 5:00 PM EST
Where
Montgomery forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
42.902, -74.440 (the zone’s center; the record gives no point)

A 61 mph wind gust was recorded at an observation site at Hessville. There were multiple trees downed across the county which resulted in some roads being closed.

Strong Wind, Eastern Albany

When
March 28, 9:00 PM EST to March 29, 5:00 PM EST
Where
Eastern Albany forecast zone
Measured
44 kt (51 mph) measured gust
Crop damage
$1,000
Reported by
ASOS
Coordinates
42.600, -73.974 (the zone’s center; the record gives no point)

A 51 mph wind gust was recorded at the Albany International Airport.

Strong Wind, Western Albany

When
March 28, 9:00 PM EST to March 29, 5:00 PM EST
Where
Western Albany forecast zone
Measured
49 kt (56 mph) measured gust
Crop damage
$1,000
Reported by
Mesonet
Coordinates
42.600, -73.974 (the zone’s center; the record gives no point)

A 57 mph wind gust was recorded at the New York State Mesonet at Medusa.

Strong Wind, Southern Herkimer

When
March 28, 9:00 PM EST to March 29, 5:00 PM EST
Where
Southern Herkimer forecast zone
Measured
40 kt (46 mph) estimated gust
Crop damage
$3,000
Reported by
Department of Highways
Coordinates
43.420, -74.962 (the zone’s center; the record gives no point)

Trees and wires were downed on Route 171 between Furnace Road and Brice Road in the Town of Frankfort.

Strong Wind, Western Ulster

When
March 28, 9:00 PM EST to March 29, 5:00 PM EST
Where
Western Ulster forecast zone
Measured
40 kt (46 mph) estimated gust
Crop damage
$2,000
Reported by
Department of Highways
Coordinates
41.888, -74.259 (the zone’s center; the record gives no point)

Trees were downed near Phoenicia and Olive, which resulted in roads being closed.

Strong Wind, Western Dutchess

When
March 28, 9:00 PM EST to March 29, 5:00 PM EST
Where
Western Dutchess forecast zone
Measured
40 kt (46 mph) estimated gust
Crop damage
$2,000
Reported by
Department of Highways
Coordinates
41.765, -73.743 (the zone’s center; the record gives no point)

US Route 9 was closed in the Town of Rhinebeck due to a downed tree and wires.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2021Every state in 2021This day in weather historyWarnings in New York, March 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 948727, 948988, 948989, 948990, 948991, 948994.